# SDR CA010621026

- Difficulty date: May 24, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Hughes 369HS
- Engine: Allsn 250C20
- System (JASC): 7921 · Engine Oil Cooler
- Part: Pulley
- Part number: 369H5656
- Condition: Failed
- Location: Oil Cooler
- Component: Cooler Blower, Doug, 369H5656
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL COOLER PULLEY IS MADE UP OF A SPLINE BELT PULLEY WITH A METAL RING THAT IS "STAKED" ONTO THE PULLEY. THE RING WAS FOUND AROUND THE ENGINE OUTPUT DRIVE SHAFT AFTER GROUND RUNNING THE A/C. A NEW PART WAS USED TO COMPARE THE STAKING MARKS ON THE OLD PULLEY. THE NEW PULLEY HAS 4 LARGE STAKE MARKS COMPARED TO 8 SMALLER STAKE MARKS ON THE OLD PULLEY.
